Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heavy bleeding with clots after changing from Levled Ed to Ava

I was previously on Levlen Ed contraceptive pill and recently have changed to Ava ed as its the new one that doctors have subsadised here in New Zealand, so the chemist had changed it. since i started taking it 3 weeks ago i have been bleeding heavy with lots of clots as well. it says its ment to take 3 months for a new one to work properly but this is not right
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  117 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor